Access count of this item: 68

Files in This Item:
File Description SizeFormat 
1659-07.pdf1.07 MBAdobe PDFView/Open
Title: Ikeda's conjecture on the period of the Ikeda lift (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: KATSURADA, Hidenori
KAWAMURA, Hisa-aki
Author's alias: 桂田, 英典
河村, 尚明
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 68
End page: 81
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.